MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Weakness (2145)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement.Customer is using another device.Most likely underlying root cause: mlc-28-there was not enough information to determine the mlurc test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.Customer will returned the meter; they using another device.
 
Event or Problem Description
Consumer reported complaint for symptoms.Mother is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of not eating and feeling weak tired.Medical attention is reported as a result of the reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is undisclosed and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Mother stated that daughter was not eating and was very weak and tired.The ambulance was called.Mother stated that daughter was hospitalized but does not recall blood glucose meter or lab results.Mother stated that daughter was in the hospital and then transferred to a rehab facility from the months of (b)(6) to (b)(6).Mother did not know the exact dates of the hospitalization and/or the exact dates that her daughter was in sent to rehab.Mother stated that she no longer uses that meter and purchased a new one for her daughter.Mother did state that she would return meter for investigation.Mother chose not to disclose further information.The customer is not experiencing symptoms and no medical attention is required at the time of call.Daughter is no longer in rehab.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7629148
Report Number1000113657-2018-00675
Device Sequence Number11343871
Product Code NBW
UDI-Device Identifier00021292006082
UDI-Public(01)00021292006082
Combination Product (Y/N)N
Initial Reporter StateIN
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;